# SDR USAA920071307

- Difficulty date: December 1, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: 7
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C16 CHECK - NR 6053647, RIGHT WING OUTBOARD AFT FLAP HAS AREA OF DISBOND, WBL 407.88 - WBL 409.38.  REPAIRED RIGHT WING OUTBOARD AFT FLAP, WBL 407.88 - WBL 409.38 IAW B737 SRM 51-70-10-2R4.
